# SDR A6WA200230005

- Difficulty date: February 22, 2002
- Submitted: March 7, 2002
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- Aircraft time: 16,010 hours, 20,861 cycles
- Engine: Pwa PW119B
- System (JASC): 2730 · Elevator Control System
- Part: Control Unit
- Part number: 43274
- Part serial: 287
- Condition: Inoperative
- Location: Elevator Sys
- Part time: 2,635 hours, 3,209 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAKE-OFF ROLL AT 80 KNOTS, ELEVATOR DISCONNECT CAS MESSAGE APPEARED.  MAINTENANCE FOUND SWITCH ON DISCONNECT UNIT BAD.  REMOVED AND REPLACED DISCONNECT UNIT.
